×

zbMATH — the first resource for mathematics

Differential equations with hysteresis nonlinearities of vector relay system type. (English. Russian original) Zbl 0816.34004
Russ. Acad. Sci., Dokl., Math 48, No. 1, 105-109 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 331, No. 4, 398-400 (1993).
The authors continue their investigation of existence and qualitative properties of solutions to differential equations with hysteresis nonlinearities carried out in Russ. Akad. Sci., Dokl., Math. 47, No. 3, 513-517 (1993); translation from Dokl. Akad. Nauk 330, No. 4, 427-429 (1993); and 47, No. 3, 577-580 (1993); translation from Dokl. Akad. Nauk, Russ. Akad. Nauk 330, No. 5, 539-541 (1993).
MSC:
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
82D40 Statistical mechanical studies of magnetic materials
47H30 Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.)
PDF BibTeX XML Cite